# SDR TIMA20120501007

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Aircraft time: 44,498 hours, 45,673 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G6381E
- Part serial: G02450156
- Condition: Leaking
- Location: Main
- Part time: 507 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ALL ELECTRICAL POWER FAILED.  CAUSE WAS FOUND TO BE ACID LEAK THROUGH AT THE NEGATIVE POST OF THE AIRCRAFT LEAD ACID BATTERY WHICH CAUSED CORROSION OF THE CONNECTOR.
